# SDR R61A20110311

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 11,556 hours, 9,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,556 hours, 9,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND BENEATH FLOOR BOARD 252ERF, SURROUNDING THE MIDDLE FORWARD MOUNT FOR THE AFT GALLEY ON THE FLOOR PLATE AT FRAME 87 TO 88.  MAINTENANCE REMOVED & REPLACED THE SHEAR PANEL IAW EMB 170/175 SRM 51-42-01 & 51-31-00.  REF PO 119412 FOR MATERIAL USED (7475-T761 .063), P/N 170-91919-001.  AIRCRAFT IS STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
